# SDR QXEA2009060200417

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT OTBD SEAT TRACK AT APPROX FS X1295 HAS PITTING CORROSION.  BLENDED CORROSION IN CHANNEL FROM LT OTBD SEAT TRACK AT FS X295.  ORIGINAL MAT .263  INCH.  REMOVED .013 INCH FOUND WITHIN LIMITS REF Q400 RD 8/4-53-884 GEN NOTE 1.  HFEC IAW -8 Q400 NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED REPAIR PER 8/4-53-884 PG 6 NOTES 4 AND 6.
